# SDR DALA2023052204068

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 CRACK ON LOWER FLANGE FR 19 AT LEVEL STR 40 RH ON NLG AREA. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-72-11. (2774693)
